# SDR SWIA202504180324

- Difficulty date: March 24, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 38,205 hours, 24,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE FOUND ON AFT PRESSURE SILL DECK P/N SH670-36142-3 AT APPROXIMATE FS813.70 LHS.  (C-CHECK RO 04/18/2025)REPAIRED DAMAGE FOUND ON AFT PRESSURE SILL DECK P/N SH670-36142-3 AT APPROXIMATE FS813.70 LHS PER REO 670-53-41-726 REV -A DATED 2025-04-10 ALL STEPS. PRESSURE CHECK GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH MAJOR REPAIR FORM M-337. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
